Clonidine hallucinations

M. J. Brown, D. Salmon, M. Rendell

Research output: Contribution to journalArticle

26 Scopus citations

Abstract

The authors report here three cases of hallucinations related to clonidine treatment. In the first case, an increase in the dosage of clonidine in an elderly patient with pre-existing depression precipitated brief, recurrent visual hallucinations. In the second case visual hallucinations appeared shortly after clonidine treatment was started, were unaccompanied by other mental abnormalities, and were attributed to clonidine by the patient. In the third case hallucinations were auditory and transient, appearing shortly after treatment was begun and lasting for a short time.

Original languageEnglish (US)
Pages (from-to)456-457
Number of pages2
JournalAnnals of internal medicine
Volume93
Issue number3
DOIs
StatePublished - Jan 1 1980

All Science Journal Classification (ASJC) codes

  • Internal Medicine

Fingerprint Dive into the research topics of 'Clonidine hallucinations'. Together they form a unique fingerprint.

  • Cite this

    Brown, M. J., Salmon, D., & Rendell, M. (1980). Clonidine hallucinations. Annals of internal medicine, 93(3), 456-457. https://doi.org/10.7326/0003-4819-93-3-456